# SDR HALA2011052700237

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,045 hours, 32,039 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT GND START VALVE REMAINED ILLUMINATED DURING START TO 30 PERCENT N2, ENG START WAS NORMAL.  STARTED THE ENG SEVERAL TIMES, UNABLE TO DUPLICATE PROBLEM.  OK FOR SERVICE.
